# SDR COMA0010308

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1202254
- Aircraft time: 22,747 hours, 24,025 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 12031657002
- Condition: Cracked
- Location: Rt Wing
- Part time: 22,747 hours, 24,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 1C-CHECK TASK 194-01Z THE RIGHT WING UPPER SKIN ATTACH ANGLE FOR FAIRING 194 WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPLACED IN ACCORDANCE WITH EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 1226-21, IR, 7-6-99.
